EconPapers    
Economics at your fingertips  
 

Strategic asset allocation in a continuous-time VAR model

John Campbell (), George Chacko, Jorge Rodriguez and Luis Viceira ()

Journal of Economic Dynamics and Control, 2004, vol. 28, issue 11, 2195-2214

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(03)00203-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Strategic Asset Allocation in a Continuous-Time VAR Model (2004) Downloads
Working Paper: Strategic Asset Allocation in a Continuous Time VAR Model (2003) Downloads
Working Paper: Strategic Asset Allocation in a Continuous-Time VAR Model (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:28:y:2004:i:11:p:2195-2214

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-07-22
Handle: RePEc:eee:dyncon:v:28:y:2004:i:11:p:2195-2214